Implicit iteration approximation for a‎ ‎finite family of asymptotically quasi-pseudocontractive type‎ ‎mappings

Document Type: Research Paper

Author

Department of Mathematics, BoHai University

Abstract

In this paper‎, ‎strong convergence theorems of Ishikawa type implicit iteration‎
‎process with errors for a finite family of asymptotically‎
‎nonexpansive in the intermediate sense and asymptotically‎
‎quasi-pseudocontractive type mappings in normed linear spaces are‎
‎established by using a new analytical method‎, ‎which essentially‎
‎improve and extend some recent results obtained by Yang‎
‎[Convergence theorems of implicit iteration process for‎
‎asymptotically pseudocontractive mappings‎, ‎Bulletin of the Iranian‎
‎Mathematical Society‎, ‎Available Online from 12 April 2011] and‎
‎others‎.

Keywords

Main Subjects



Volume 40, Issue 1
January and February 2014
Pages 263-279
  • Receive Date: 06 December 2011
  • Revise Date: 28 January 2013
  • Accept Date: 28 January 2013